# SDR WX0A2016102673196

- Difficulty date: October 19, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 36,337 hours, 22,245 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 35,828 hours, 21,878 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7244002
- Part serial: YA008228L
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT 13,000 FEET ENG NR 2 ROLLED BACK AND FAILED.  FOLLOWED ECAM + EQRH ACTIONS AND ATTEMPTED RELIGHT.  ENG GOT TO 38% DURING RELIGHT PROCEDURE AND WENT NO FURTHER.  SECURED ENG PER EACM.  ENG WINDMILLED TILL APPROX 5 MINS FROM LANDING.  OVERWEIGHT LANDING AT 144,500LBS.  TOUCHDOWN AT 300 FPM.  REPLACED NR 2 ENGINE FUEL PUMP AND FILTER ASSY IAW AMM 73-11-400-003-A AND TSM 72-00-00-810-807-A.  REPLACED NR 2 ENGINE HMU IAW AMM 73-21-10-400-002-A.  INSTALLED NEW IGNITER PLUGS ON RT ENGINE DUE TO DAMAGED GASKETS.
